Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes whitish discharge from the penis?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9838 Questions

default
Posted on Fri, 10 Mar 2017 in Urinary and Bladder Problems
Question: Good Evening Sir,

I have a problem related to some white fluid ejection from my male organ.
It is of white color and the tip of my male organ is just itching slightly and there is no pain any where else.

Can i know the exact cause for this and the solution
doctor
Answered by Dr. P. T. Patil 2 hours later
Brief Answer:
Provide few more details

Detailed Answer:
Hello
Thanks for your query,based on the facts that you have posted it appears that you have noticed passing white fluid from penis and itching of the penis .

I shall be happy if you can post me few more details to help me in making comments on your problem.
1) Did you have unprotected sex very recently?
2) Do you have burning while urinating ?
3) Did you have oral sex ?
4) Do you masturbate frequently ?

The whitish discharge from penis could be a pus or a thick mucus secreted in urethra due to inflammation .

Consult your family physician and get following basic tests done to establish diagnosis
1) Urine routine and Culture
2) Swab test and culture of dischage from urethra
3) Blood sugar levels to rule out diabetes.

You need to take broad spectrum antibiotic like Cefixime along with anti inflammatory drug like Diclofenac twice daily.

Ensure to wash your genitals with warm water twice daily.

Ensure to avoid sexual encounters till it heals up completely.

Further treatment will depend upon the results of these tests and final diagnosis .

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 2 hours later
Dear Sir

Thank U for replying back..

the answer to all ur question might be yes.....

Is there any problem related to that???

But I donot have any inflammation any where else and i donot have any pain any where else.... Just the tip of my penis plus there is a constant oozing out of liquid.

Please Help me......
doctor
Answered by Dr. P. T. Patil 6 hours later
Brief Answer:
The possibility of STD has to be ruled out .

Detailed Answer:
Hello
Thanks for query .

In view of having unprotected sex and passing whitish pus through urethra there is every possibility of you having acquired STD .

Get following basic test done to confirm the diagnosis
1) Urine routine and culture
2) Swab test and culture of a urethral discharge
3) Basic blood tests for STD and HIV first two weeks and then three months from the day of unprotected sex .

Take Erythromycin and Nitrofurantoin twice daily .

Ensure to wash your genitals with warm water twice daily.

Ensure to avoid sexual encounters till it heals up completely.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil.



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  
Medical Topics

Recent questions on  Erythromycin

doctor1 MD

My father, age 78, is in excellent health and only takes medication for hypercholesterolemia (low 200 s). He recently started Erythromycin for head and chest congestion and sore throat. After taking this for a few days he had blood blisters erupt in his scalp and ears. His head felt a lot of pressure and he was worried he might be having a stroke. His neck and head were stiff with some numbness in his right arm. He DC d the antibiotic and went to his doctor, who placed him on Prednisone. Now he is a little groggy and isn t feeling well so he stopped the Prednisone. He sounds weak and we aren t sure why he was put on the Prednisone. My question is - why take Prednisone if the blisters are drying up? What is the benefit versus the risks?

doctor1 MD

Hi can scoliosis cause chest pains, i m 58 and was born Scoliosis and Spina Bifida had spinal fusion in 2002 from a car accident to fix a Bulging Herniated Defuse disc but my main problem is i always have chest pains all of my life and the Dr s can seem to pinpoint the problem had monitors,halters,echo s nitro,stress test and all other source of testing done also i have along list of drugs that i m allergic to close to 20 something like (Cephalosporins,Erythromycin Derivatives,Nsaids,Penicillins,Phenothiazines,Salicylates and Sulfa Drugs and food and the LIST goes on so they always tell me i m sorry but your allergic to so many drugs we dont know what to give you .... is there any other Dr s OUT HERE that can help me!

doctor1 MD

Hi Doctor Good day, My baby age is 4 yrs 9 month, Urine analysis report is color:straw, sediment:nil specific gravity:1025, Ph:5.0, album: (-), sugar:nil, Urobilonogen:normal, bilirubin:nil, nitrite:negative, ketone bodies:negative, bile salts:not done, pus cells 20-25 /hpf, rbc:nil, epithelial cells:3-5/hpf, calcium oxalate: epithelial, amorphous phosphate: hyaline, Uric acid(spermatozoa:nil,bacteria:nil,fungus:nil) c/s report: Ampicillin : Resistant, Nitrofurantoin: sensitive, Meorpenem : sensitive, co-trimoxazole: Resistant doxycycline : Resistant erythromycin: : sensitive, imipenem : : sensitive, cafaclor : : sensitive, gentamycin: Resistant nalidixic acid : Resistant ciprofloxacin: : sensitive, azithromycin: : sensitive, amikacin: : sensitive, ceftriaxone: Resistant Please advice me .

doctor1 MD

Hello. I recently noticed little brown spots on my right index & middle finger, I don t know how I got them but I have recently been taking erythromycin for a chest infection. Would the brown spots on my fingers be a side effect of the medication?

doctor1 MD

Dr. XXXXXXX Gibson XXXXXXX Hello Dr, I am doing good. I am on diet and I lost 2 kgs in just 25 days. Now my concern is I am getting lots of pimples on the face, it started appearing just 20 to 25 days back. I really don't know what is the cause of...

doctor1 MD

My husband is 70 years old. Is a bk amputee who developed gastroparesis about a year ago. Yesterday afternoon she took a nap and when he awoke he had a tremor in his arms, upper body, head and hands. He kept dropping things. After dinner he went...

doctor1 MD

I am a 77-year old male with CAD (5 stents) and have a sore throat without fever but a little nasal congestion especially each morning. Have had the throat problem just over two weeks. The local doctor gave me a drug called Azithromycin (a 6 pack...